High Wind, Estancia Valley
- When
- April 27, 2:30 AM MST to 3:30 AM MST
- Where
- Estancia Valley forecast zone
- Measured
- 37 kt (43 mph) measured sustained
- Reported by
- AWOS
The Moriarty AWOS hit 43 mph sustained during the early morning hours.
As the unseasonably deep upper level storm system shifted east across northern New Mexico on the 27th, strong winds and areas of blowing dust redeveloped over much of the area. West to northwest winds were the strongest along and east of the central mountain chain where numerous locations reported peak wind gusts of around 60 to 65 mph.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ABQ wrote it up.
As the unseasonably deep upper level storm system shifted east across northern New Mexico on the 27th, strong winds and areas of blowing dust redeveloped over much of the area. West to northwest winds were the strongest along and east of the central mountain chain where numerous locations reported peak wind gusts of around 60 to 65 mph. No significant damage was reported on this second day either. Areas of blowing dust occurred early in the day across far eastern New Mexico before pushing east into Texas. Showers and colder air across northern and western New Mexico produced gusty winds in those areas again however speeds were lighter than on the 26th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Apr 27, 1:47 AM MST, 43 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 247 AM MDT SUN APR 27 2014 .SYNOPSIS... AREAS OF SNOW WILL CONTINUE ACROSS NORTHERN NEW MEXICO THIS MORNING...WITH SOME MODERATE ACCUMULATIONS LIKELY ACROSS THE MOUNTAINS. OTHERWISE...STRONG TO DAMAGING WINDS WILL REDEVELOP BY MID MORNING AND CONTINUE THROUGH THE EVENING HOURS. THE STRONGEST WINDS WILL BE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE GUSTS TO 70 MPH WILL BE POSSIBLE. THOUGH WINDS WILL DECREASE TONIGHT...STRONG WINDS WILL REDEVELOP ON MONDAY. AREAS OF BLOWING DUST MAY REDUCE VISIBILITY EACH DAY. ANOTHER STORM SYSTEM MAY BRING PRECIPITATION TO THE STATE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THOUGH WHERE AND HOW MUCH REMAINS UNCERTAIN. OTHERWISE... BELOW NORMAL TEMPERATURES ARE ON TAP FOR THE REST OF THE WEEK. && .DISCUSSION... STRONG TO DAMAGING WINDS WILL AGAIN BE THE HIGHLIGHT FOR TODAY...WITH THE WESTERN HALF OF THE STATE UNDER WIND ADVISORIES AND THE EASTERN HALF UNDER HIGH WIND WARNINGS. WIND GUSTS COULD EASILY EXCEED 70 MPH TODAY FROM SANDIA PEAK OUT TOWARD KCQC. THERE IS SOME CONCERN THAT KABQ/KAEG WILL ALSO SEE HIGH WINDS...BUT WILL LEAVE ADVISORY AS IS FOR NOW. BLDU WILL AGAIN BE A CONCERN AS WELL. OTHERWISE...WRAP AROUND PRECIPITATION IS CURRENTLY MOVING OVER NORTHERN NM WITH OCCASIONAL DIPS IN VSBY DOWN TO ONE HALF MILE. THUS...WINTER WX ADVY IS IN GOOD SHAPE AND WILL ALSO LEAVE AS IS. OTHERWISE...TEMPS WILL BE COOLER THAN YESTERDAY IN THE WAKE OF THE FRONT...BUT 7H TEMPS ACTUALLY REBOUND A FAIR BIT BY 00Z...TO AT LEAST 0 DEG C MOST AREAS. HOWEVER... 7H TEMPS WILL STICK AROUND THIS VALUE THRU MUCH OF THE WEEK THANKS TO N/NW FLOW. MONDAY WILL REMAIN WINDY AND WIDESPREAD WIND ADVISORIES WILL BE NEEDED...THOUGH A FEW AREAS LIKE SANDIA PEAK AND KCQC MAY TOUCH HIGH WIND CRITERIA FOR THE 3RD DAY IN A ROW. WINDS WILL BE CONSIDERABLY LIGHTER ON TUESDAY...THOUGH SOME BREEZES WILL PERSIST ACROSS THE WEST AND BEHIND A BACK DOOR COLD FRONT ACROSS THE NE. A GROWING CONCERN...NO PUN INTENDED...WILL BE OVERNIGHT TEMPERATURES ONCE THE WINDS FINALLY RELAX. MANY NORTHERN LOW ELEVATIONS AREAS WILL SEE A FREEZE TONIGHT...INCLUDING AROUND KFMN... KSAF... ESPANOLA... KRTN...KLVS AND K0E0. HOWEVER...THESE SAME AREAS ON MONDAY NIGHT MAY EXPERIENCE A HARD FREEZE. THE AVERAGE LAST HARD FREEZE DATE FOR THESE LOCATIONS IS RIGHT AROUND THIS TIME PERIOD...GIVE OR TAKE A WEEK. THOUGH SINCE WE HAVE GENERALLY SEEN ABOVE NORMAL TEMPS...THE GROWING SEASON HAS ALREADY STARTED FOR MANY OF THESE LOCALES. THUS...HARD FREEZE WATCHES/WARNINGS MAY BE NEEDED. FREEZING TEMPS...THOUGH PERHAPS NOT A HARD FREEZE...WILL REMAIN ON TAP FOR MOST OF THESE LOCALES EACH NIGHT THROUGH THURSDAY NIGHT. MODELS CONTINUE TO SHOW A PIECE OF ENERGY IN THE NORTHERLY FLOW TO SLIDE ACROSS NM DURING THE WED NIGHT - THURS NIGHT TIME FRAME. MODELS ALSO SUGGEST THAT A FAIR AMOUNT OF MOISTURE WILL ACCOMPANY THIS SYSTEM. THE DIFFERENCE IN THE MODELS LIE IN THE STRENGTH OF THE SYSTEM AND WHETHER OR NOT THE ENERGY WILL PINCH OFF INTO A CLOSED LOW. THE STRONGER SOLUTION CONTINUES TO BE THE ECMWF...WHICH ACTUALLY DEVELOPS PRECIP ACROSS MUCH OF THE STATE. FOR NOW...HAVE GENERALLY GONE WITH THE GFS WHICH HAS BEEN MORE CONSISTENT. STILL...THE NORTHERN MTNS AND MUCH OF EASTERN NM WILL HAVE A SHOT AT PRECIP WITH THIS SOLUTION. HOPEFULLY AS THE EVENT NEARS...MODELS SPREAD WILL LESSEN. 34 && .FIRE WEATHER... ...ANOTHER DAY OF HIGH AND POTENTIALLY DAMAGING WINDS FROM THE CENTRAL MOUNTAINS TO THE TEXAS BORDER... STRONG WINDS TO CONTINUE ACROSS THE AREA TODAY...WITH THE HIGHEST WINDS FOCUSED FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS BORDER. THE INTERSTATE 40 CORRIDOR BETWEEN CLINES CORNERS AND TUCUMCARI LOOKS TO BE PARTICULARLY VULNERABLE. RELATIVE HUMIDITIES AND WIND SPEEDS WILL DEFINITELY HIT CRITICAL FIRE WEATHER THRESHOLDS ACROSS THE EASTERN PLAINS AND PORTIONS OF THE RIO GRANDE VALLEY TODAY...BUT TEMPERATURES WILL BE WELL BELOW NORMAL AND HAINES VALUES WILL BE LOW TO VERY LOW. BLOWING DUST WILL IMPACT CENTRAL AND EASTERN AREAS AGAIN TODAY. RAIN AND SNOW SHOWERS WILL CONTINUE OVER THE NORTH. A CHILLY NIGHT TONIGHT WITH A FEW LINGERING SNOW SHOWERS OVER THE NORTHERN MOUNTAINS. RH RECOVERIES WILL BE FAIR TO GOOD. MORE STRONG SURFACE WINDS MONDAY WITH NORTHWEST FLOW ALOFT. THE HUMIDITIES AND WINDS WILL ONCE AGAIN HIT CRITICAL THRESHOLDS ACROSS A GOOD CHUNK OF THE FORECAST AREA. HOWEVER...TEMPERATURES WILL CONTINUE BELOW TO WELL BELOW NORMAL WITH HAINES VALUES OF VERY LOW TO MODERATE. A WEAK BACK DOOR COLD FRONT WILL DROP SOUTH ACROSS THE EASTERN PLAINS MONDAY. A FEW RAIN AND SNOW SHOWERS WILL BE OVER THE NORTHERN MOUNTAINS AND FAR NORTHEAST. REINFORCING SHOTS OF CHILLY AIR WILL ARRIVE IN THE TUESDAY THROUGH THURSDAY TIME PERIOD. THIS WILL HOLD HIGH TEMPERATURES BELOW NORMAL THROUGH THE WEEK. WINDS WILL BECOME LESS OF AN ISSUE FROM TUESDAY ON...ASIDE FROM OCCASIONAL WINDY PERIODS IN THE NORTHEAST. NO FIRE WEATHER CONCERNS FROM TUESDAY INTO NEXT WEEKEND. VENT RATES WILL DETERIORATE THROUGH THE WEEK...BUT NO WIDESPREAD POOR VENT RATES ARE FORECAST AT THIS TIME. THE SYNOPTIC WEATHER PATTERN WILL SHIFT LATE IN THE WEEK AND NEXT WEEKEND AS A RIDGE OF HIGH PRESSURE BECOMES ESTABLISHED OVER THE MOUNTAIN WEST. THIS WILL LEAD TO A WARMING TREND WITH TEMPERATURES BACK TO NEAR TO ABOVE NORMAL BY NEXT WEEKEND. CHJ && .AVIATION... 06Z TAF CYCLE AN UNSEASONABLY COLD UPPER LEVEL LOW PRESSURE SYSTEM OVER NORTHERN NM TO SLOWLY TRACK EASTWARD THROUGH 12Z SUN. LOW CENTER ALOFT WILL INTENSIFY EVEN FURTHER ONCE IT EMERGES EAST OF THE SANGRE DE CRISTO RANGE BY DAYBREAK. STRONG NWLY PRESSURE GRADIENT DEVELOPING IN THE WAKE OF THIS DEPARTING LOW WILL RESULT IN VERY WINDY CONDITIONS FOR MUCH OF THE AREA DURING THE DAY SUNDAY WITH WINDS QUICKLY RAMPING UP AGAIN AFTER 14Z. SFC WIND GUSTS IN THE 45-55 KT RANGE WILL BE COMMON AREAWIDE WITH NEAR 60 KTS LIKELY ALONG AND IMMEDIATELY EAST OF THE CENTRAL MTN CHAIN...AS WELL AS THE CENTRAL HIGH PLAINS AND PORTIONS OF THE EC PLAINS TO INCLUDE KCQC. IN THE VERY NEAR TERM...LEADING EDGE OF THE COLDER SURFACE AIR MASS NEAR THE NM/TX LINE WILL CONTINUE TO PRESS EASTWARD. BLOWING DUST IMPACTS FROM KTCC TO KCVN TO KROW WILL ABATE DURING THE OVERNIGHT BEFORE WINDS QUICKLY RAMP UP AFTER 14Z SUN. AREAS OF MVFR CONDITIONS WILL BE ENCOUNTERED OVER MAINLY THE NORTHERN HIGH TERRAIN OVERNIGHT INTO EARLY SUNDAY MORNING...BUT SNOW OR MIXED RAIN AND SNOW SHOWERS WILL BE OBSERVED AT KFMN...AND AS FAR SOUTH AS KSAF. KJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 54 32 58 28 / 10 5 5 0 DULCE........................... 48 22 52 19 / 20 5 5 5 CUBA............................ 47 26 52 21 / 10 5 5 5 GALLUP.......................... 55 27 58 22 / 10 0 0 0 EL MORRO........................ 50 23 55 20 / 5 0 0 0 GRANTS.......................... 53 27 59 23 / 5 0 0 0 QUEMADO......................... 54 31 59 28 / 0 0 0 0 GLENWOOD........................ 65 29 71 29 / 0 0 0 0 CHAMA........................... 44 19 46 17 / 30 10 10 5 LOS ALAMOS...................... 51 31 53 28 / 10 0 0 5 PECOS........................... 49 28 51 24 / 5 0 0 5 CERRO/QUESTA.................... 49 23 52 19 / 30 5 10 10 RED RIVER....................... 41 21 39 18 / 40 10 10 10 ANGEL FIRE...................... 43 20 44 17 / 30 5 10 10 TAOS............................ 50 23 51 19 / 20 5 5 5 MORA............................ 46 27 50 22 / 10 5 5 5 ESPANOLA........................ 55 29 59 25 / 10 0 0 5 SANTA FE........................ 51 31 54 26 / 10 0 0 5 SANTA FE AIRPORT................ 54 30 58 24 / 5 0 0 0 ALBUQUERQUE FOOTHILLS........... 59 39 63 35 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 61 40 66 36 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 62 36 67 32 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 60 37 66 33 / 0 0 0 0 LOS LUNAS....................... 63 34 68 29 / 0 0 0 0 RIO RANCHO...................... 59 37 65 33 / 0 0 0 0 SOCORRO......................... 66 42 73 40 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 55 30 59 27 / 0 0 0 0 TIJERAS......................... 57 32 61 30 / 0 0 0 0 MORIARTY/ESTANCIA............... 54 27 59 23 / 0 0 0 0 CLINES CORNERS.................. 53 30 57 26 / 0 0 0 0 GRAN QUIVIRA.................... 57 36 63 31 / 0 0 0 0 CARRIZOZO....................... 63 40 68 35 / 0 0 0 0 RUIDOSO......................... 59 35 64 34 / 0 0 0 0 CAPULIN......................... 58 30 55 26 / 20 5 10 10 RATON........................... 60 30 59 27 / 20 5 10 10 SPRINGER........................ 59 31 59 27 / 5 0 5 10 LAS VEGAS....................... 57 31 57 25 / 0 0 0 5 CLAYTON......................... 68 39 62 34 / 5 0 5 10 ROY............................. 62 33 60 30 / 0 0 0 10 CONCHAS......................... 68 42 68 35 / 0 0 0 0 SANTA ROSA...................... 64 40 66 34 / 0 0 0 0 TUCUMCARI....................... 73 43 71 36 / 0 0 0 0 CLOVIS.......................... 71 41 70 35 / 0 0 0 0 PORTALES........................ 72 43 73 36 / 0 0 0 0 FORT SUMNER..................... 70 42 70 37 / 0 0 0 0 ROSWELL......................... 77 46 79 43 / 0 0 0 0 PICACHO......................... 69 42 71 39 / 0 0 0 0 ELK............................. 64 39 67 37 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ521>526-529>537-539-540. WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ501>511-516>520. HIGH WIND WARNING FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ512>515-527-528-538. WINTER WEATHER ADVISORY UNTIL 9 AM MDT THIS MORNING FOR THE FOLLOWING ZONES...NMZ510>516. WIND ADVISORY UNTIL 9 AM MDT THIS MORNING FOR THE FOLLOWING ZONES... NMZ527-528. && 34
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 553 AM MDT SAT APR 26 2014 NMZ501>540-271200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 553 AM MDT SAT APR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO DAMAGING WINDS WILL DEVELOP THIS AFTERNOON ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO. WIND GUSTS OF 60 TO 70 MPH ARE POSSIBLE...ESPECIALLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. THESE STRONG WINDS MAY CAUSE DAMAGE TO POWER LINES...TREES AND POORLY CONSTRUCTED BUILDINGS. CONSIDERABLE BLOWING DUST IS LIKELY. THE STRONG WINDS COMBINED WITH LOW HUMIDITIES WILL CREATE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ALONG AND EAST OF THE RIO GRANDE VALLEY AS WELL. STRONG WINDS WILL PERSIST OVERNIGHT...ESPECIALLY OVER THE HIGH TERRAIN AND EASTERN PLAINS. ADDITIONALLY...MODERATE ACCUMULATIONS OF SNOW ARE LIKELY TONIGHT ACROSS THE NORTHERN MOUNTAINS AND UPPER RIO GRANDE VALLEY. AREAS OF BLOWING SNOW MAY SIGNIFICANTLY REDUCE VISIBILITY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG TO DAMAGING WINDS ARE LIKELY ON SUNDAY ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO WHERE GUSTS UP TO 70 MPH WILL AGAIN BE POSSIBLE. STRONG WINDS WILL PERSIST INTO MONDAY ACROSS MANY CENTRAL AND EASTERN AREAS. BLOWING DUST MAY REDUCE VISIBILITY EACH DAY. FREEZING TEMPERATURES WILL BE POSSIBLE SUNDAY NIGHT FROM RATON...TO LAS VEGAS...TO ESTANCIA AND CLINES CORNERS AS WELL AS ACROSS THE SANTA FE METRO AREA AND ESPANOLA. A HARD FREEZE IS POSSIBLE FOR THESE SAME AREAS AS WELL AS THE NORTHWEST PLATEAU MONDAY NIGHT. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS...WIND GUSTS IN EXCESS OF 50 MPH...AND ANY WILDFIRES THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 34
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
940 PM MDT SAT APR 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM NON-TSTM WND DMG 6 NNW ALBUQUERQUE 35.20N 106.67W
04/26/2014 BERNALILLO NM BROADCAST MEDIA
TREE DOWN IN PARKING LOT AT ALAMEDA AND COORS
&&
EVENT NUMBER ABQ1400820
GUYERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
945 PM MDT SAT APR 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM NON-TSTM WND GST FORT SUMNER 34.48N 104.24W
04/26/2014 M64 MPH DE BACA NM OTHER FEDERAL
&&
EVENT NUMBER ABQ1400821
GUYERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1025 PM MDT SAT APR 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM NON-TSTM WND GST 7 ENE TUCUMCARI 35.21N 103.61W
04/26/2014 M58 MPH QUAY NM ASOS
KSAF ASOS.... KTCC ASOS.
&&
EVENT NUMBER ABQ1400822
GUYER14 high wind. Local standard time, as filed.
The Moriarty AWOS hit 43 mph sustained during the early morning hours.
The Angel Fire AWOS hit 46 mph sustained with a peak gust to 58 mph during the early morning hours.
A CWOP site located in Chaves County recorded sustained wind speeds ranging from 40 to 51 mph with gusts up to 68 mph.
The Clayton ASOS hit 44 mph sustained wind speed with gusts into the low 50's.
The Clovis Airport AWOS recorded sustained wind speeds ranging from 40 to 47 mph with a peak gust up to 58 mph.
The ASOS at Cannon AFB recorded sustained wind speeds up to 41 mph with a peak gust up to 61 mph.
The Clines Corners ASOS recorded high sustained wind speeds ranging from 40 to 47 mph with a peak gust up to 66 mph.
The DORA Mesonet recorded high sustained wind speeds up to 40 mph with a peak gust up to 61 mph.
The Tucumcari ASOS recorded high sustained wind speeds ranging from 40 to 44 mph with a peak gust up to 58 mph.
The K4MR AWOS at Melrose Gunnery Range recorded a peak gust up to 63 mph.
The CSBF Transwestern Pump Mesonet site recorded a peak gust to 62 mph.
The CWOP station located in Milagro recorded a peak gust up to 60 mph.
The Fort Sumner Airport recorded a peak gust to 66 mph.
The CWOP site located in Milnesand recorded a peak gust up to 58 mph.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2014Every state in 2014This day in weather historyWarnings in New Mexico, April 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 504586, 504587, 504589, 504588, 504590, 504594, 504593, 504592, 504597, 504598, 504595, 504591, 504596, 504599.